Alert archive / California / Gale Warnings in 2019
Gale Warning 21, NWS Los Angeles, CA
NWS Los Angeles, CA issued this gale warning at Jul 14, 2019, 9:13 AM PDT. It took effect at Jul 14, 2019, 5:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2019, 9:13 AM PDT (16:13 UTC)
- In effect from
- Jul 14, 2019, 5:00 PM PDT
- Expired
- Jul 15, 2019, 2:02 AM PDT
- In force
- 9 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
840 WHUS76 KLOX 141613 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service LOS ANGELES/OXNARD CA 913 AM PDT Sun Jul 14 2019 PZZ670-673-150015- /O.EXT.KLOX.SC.Y.0092.000000T0000Z-190715T0000Z/ /O.NEW.KLOX.GL.W.0021.190715T0000Z-190716T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 913 AM PDT Sun Jul 14 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... The National Weather Service in Los Angeles/Oxnard has issued a Gale Warning, which is in effect from 5 PM this afternoon to 3 AM PDT Tuesday. * Winds...Northwest winds 20 to 30 kt with gusts to 35 kt are expected when winds are strongest. * Seas...Combined seas of 8 to 10 feet with periods around 8 seconds are expected when waves are largest. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that hazardous sea conditions will exist for small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ676-150015- /O.EXT.KLOX.SC.Y.0092.000000T0000Z-190715T2200Z/ /O.NEW.KLOX.GL.W.0021.190715T2200Z-190716T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 913 AM PDT Sun Jul 14 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY... ...GALE WARNING IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY... The National Weather Service in Los Angeles/Oxnard has issued a Gale Warning, which is in effect from 3 PM Monday to 3 AM PDT Tuesday. * Winds...Northwest winds 20 to 30 kt with gusts to 35 kt are expected when winds are strongest. * Seas...Combined seas of 7 to 9 feet with periods around 8 seconds are expected when waves are largest. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that hazardous sea conditions will exist for small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ645-150015- /O.CON.KLOX.SC.Y.0093.190714T2200Z-190715T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 913 AM PDT Sun Jul 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wind and sea conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
3 follow-up statements
142 WHUS76 KLOX 142114 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service LOS ANGELES/OXNARD CA 214 PM PDT Sun Jul 14 2019 PZZ670-673-150515- /O.CON.KLOX.SC.Y.0092.000000T0000Z-190715T0000Z/ /O.CON.KLOX.GL.W.0021.190715T0000Z-190716T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 214 PM PDT Sun Jul 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * Winds...Northwest winds 20 to 30 kt with gusts to 35 kt are expected when winds are strongest. * Seas...Combined seas of 8 to 10 feet with periods around 8 seconds are expected when waves are largest. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that hazardous sea conditions will exist for small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ676-150515- /O.CON.KLOX.SC.Y.0092.000000T0000Z-190715T2200Z/ /O.CON.KLOX.GL.W.0021.190715T2200Z-190716T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 214 PM PDT Sun Jul 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY... * Winds...Northwest winds 20 to 30 kt with gusts to 35 kt are expected when winds are strongest. * Seas...Combined seas of 7 to 9 feet with periods around 8 seconds are expected when waves are largest. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that hazardous sea conditions will exist for small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ645-150400- /O.CON.KLOX.SC.Y.0093.190714T2200Z-190715T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 214 PM PDT Sun Jul 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wind and sea conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
099 WHUS76 KLOX 150345 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service LOS ANGELES/OXNARD CA 845 PM PDT Sun Jul 14 2019 PZZ673-151145- /O.CAN.KLOX.GL.W.0021.000000T0000Z-190716T1000Z/ /O.NEW.KLOX.SC.Y.0094.190715T0345Z-190715T2200Z/ /O.NEW.KLOX.GL.A.0013.190715T2200Z-190716T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 845 PM PDT Sun Jul 14 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... ...GALE WARNING IS CANCELLED... The National Weather Service in Los Angeles/Oxnard has issued a Small Craft Advisory, which is in effect until 3 PM PDT Monday. A Gale Watch has also been issued. This Gale Watch is in effect from Monday afternoon through late Monday night. The Gale Warning has been cancelled. * Winds...Northwest winds 20 to 30 kt with gusts to 35 kt are possible when winds are strongest. * Seas...Combined seas of 6 to 8 feet with periods around 8 seconds are possible when waves are largest. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous sea conditions will exist for small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when hazardous gale force winds of 34 to 47 knots are probable in the near future, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ676-151145- /O.CON.KLOX.SC.Y.0092.000000T0000Z-190715T2200Z/ /O.CAN.KLOX.GL.W.0021.190715T2200Z-190716T1000Z/ /O.NEW.KLOX.GL.A.0013.190715T2200Z-190716T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 845 PM PDT Sun Jul 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... ...GALE WARNING IS CANCELLED... The National Weather Service in Los Angeles/Oxnard has issued a Gale Watch, which is in effect from Monday afternoon through late Monday night. The Gale Warning has been cancelled. * Winds...Northwest winds 20 to 30 kt with gusts to 35 kt are possible when winds are strongest. * Seas...Combined seas of 5 to 7 feet with periods around 8 seconds are possible when waves are largest. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous sea conditions will exist for small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when hazardous gale force winds of 34 to 47 knots are probable in the near future, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ645-150445- /O.EXP.KLOX.SC.Y.0093.000000T0000Z-190715T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 845 PM PDT Sun Jul 14 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... Winds have subsided to below SCA criteria. $$ PZZ670-151145- /O.EXT.KLOX.GL.W.0021.000000T0000Z-190715T1000Z/ /O.NEW.KLOX.GL.A.0013.190715T2200Z-190716T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 845 PM PDT Sun Jul 14 2019 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... The National Weather Service in Los Angeles/Oxnard has issued a Gale Watch, which is in effect from Monday afternoon through late Monday night. * Winds...Northwest winds 20 to 30 kt with gusts to 35 kt are possible when winds are strongest. * Seas...Combined seas of 7 to 9 feet with periods around 7 seconds are possible when waves are largest. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Gale Watch is issued when hazardous gale force winds of 34 to 47 knots are probable in the near future, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
010 WHUS76 KLOX 150902 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service LOS ANGELES/OXNARD CA 202 AM PDT Mon Jul 15 2019 PZZ670-152200- /O.CAN.KLOX.GL.W.0021.000000T0000Z-190715T1000Z/ /O.EXB.KLOX.SC.Y.0094.000000T0000Z-190716T2200Z/ /O.UPG.KLOX.GL.A.0013.190715T2200Z-190716T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 202 AM PDT Mon Jul 15 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT TUESDAY... The National Weather Service in Los Angeles/Oxnard has issued a Small Craft Advisory, which is in effect until 3 PM PDT Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous sea conditions will exist for small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ673-152200- /O.EXT.KLOX.SC.Y.0094.000000T0000Z-190716T2200Z/ /O.CAN.KLOX.GL.A.0013.190715T2200Z-190716T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 202 AM PDT Mon Jul 15 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT TUESDAY... The National Weather Service in Los Angeles/Oxnard has issued a Small Craft Advisory, which is in effect until 3 PM PDT Tuesday. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous sea conditions will exist for small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ676-152200- /O.EXT.KLOX.SC.Y.0092.000000T0000Z-190716T2200Z/ /O.CAN.KLOX.GL.A.0013.190715T2200Z-190716T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 202 AM PDT Mon Jul 15 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT TUESDAY... The National Weather Service in Los Angeles/Oxnard has issued a Small Craft Advisory, which is in effect until 3 PM PDT Tuesday. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous sea conditions will exist for small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ645-152200- /O.EXB.KLOX.SC.Y.0094.190715T2200Z-190716T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 202 AM PDT Mon Jul 15 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... The National Weather Service in Los Angeles/Oxnard has issued a Small Craft Advisory, which is in effect from 3 PM this afternoon to 9 PM PDT this evening. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous sea conditions will exist for small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ650-152200- /O.EXB.KLOX.SC.Y.0094.190715T2200Z-190716T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 202 AM PDT Mon Jul 15 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... The National Weather Service in Los Angeles/Oxnard has issued a Small Craft Advisory, which is in effect from 3 PM this afternoon to 3 AM PDT Tuesday. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous sea conditions will exist for small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Jul 14, 7:06 AM PDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 14, 7:06 AM PDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
706 AM PDT Sun Jul 14 2019
.SYNOPSIS...14/704 AM.
Continued hot inland with cooler coastal areas. Notable cooling
will begin on Tuesday with temperatures below normal in many
areas Wednesday through Saturday. Overnight and morning low
clouds will be widespread in coastal and valley areas by midweek.
&&
.SHORT TERM (TDY-TUE)...14/429 AM.
Eddy circulation developed last evening and deepened the marine
layer up to about 1500 feet. Low clouds have surged into all
coastal and most valley locations south of Pt. Conception, with
the exception of the Santa Clarita Valley, the far northern and
western portions of the San Fernando Valley and the far interior
portions of the VTU County valleys. North of Pt. Conception, the
marine layer was more shallow, and clouds were confined to the
Central Coast and far western portions of the Santa Ynez Valley.
The marine influence and a weaker eddy circulation kept temps
from reaching their full potential in the valleys of L.A./VTU
Counties on Sat, with highs in even the warmest valley locations
in L.A. County remaining below 100 degrees. With so much more of a
marine influence this morning, and with southeast winds of 5 to 8
knots at KBUR and KVNY, it is difficult to see how today will not
be cooler than yesterday, so have adjusted max temps downward in
most areas west and south of the mountains. The exception may be
the Santa Clarita Valley which will likely receive less in the
way of marine influence. Have cancelled the Heat Advisory for the
San Gabriel and San Fernando Valleys for today, but left it in
place for the Santa Clarita Valley, the interior valleys of SLO
County, the Cuyama Valley, and all lower mountain elevations.
Expect low clouds to linger at the beaches today, especially from
southeastern SBA County to L.A. County. Temps may again actually
be below normal across a good portion of the coastal plain.
North to south gradients will increase across SBA County this
evening, so expect some gusty sundowner winds, especially west of
Goleta. Winds will probably remain below advisory levels in most
areas. Some gusty northwest winds will likely affect the I-5
Corridor as well tonight. It will remain quite warm in the
foothills of SBA County tonight, with temps probably remaining in
the 70s, and it will become rather dry. However, at least winds
should drop off after midnight. With the increasing N-S gradients,
expect much less in the way of low clouds and fog tonight, and
the WRF show low clouds and fog confined mainly to coastal
sections of L.A. and VTU Counties tonight.
The upper high over Arizona will move eastward Mon as a trough
moves into the eastern Pac. Heights and thicknesses across the
region will lower Mon which should bring a few degrees of cooling
to the mtns, deserts and far interior valleys. However, increasing
north to south gradients will likely bring some decent northwest
to north winds to portions of SBA County and the I-5 Corridor by
late Mon afternoon. This should bring significant warming to
southern coastal sections of SBA County Mon, with several degrees
of warming expected in most other coastal and valley locations.
In fact, Mon actually has the potential to end up being the
hottest day of the series in some locations.
A decent sundowner now looks likely across southern SBA County
Monday evening. Gradients peak at about -5 mb between SBA and SMX
at about 03Z Tue, and models continue to show support aloft with
950 mb winds of 35 kt and some subsidence. This should allow for
areas of northwest to north winds of 20 to 30 mph with gusts of 40
to 50 mph in the typically windy locations late Monday afternoon
and evening, with gusts over 50 mph possible in places such as
Refugio and Gaviota. Wind advisories will likely be needed there,
and possibly for the I-5 Corridor. Models have also trended drier
across southern SBA County during the peak of the wind event
Monday evening. A Fire Weather Watch may have to be considered
later today for this event Monday evening.
Elsewhere in the mountains, Antelope Valley and interior valleys
of SLO County, the extended period of high temperatures combined
with low humidities (including poor recoveries the past few
nights), and locally gusty winds will continue to bring an
extended period of elevated fire weather concerns thru Mon night.
Due to the northerly gradients, night thru morning low clouds Mon
night/Tue morning will probably be confined to the L.A. County
coast and possibly portions of the Central Coast and Santa Ynez
Valley on the northern slopes of the Santa Ynez Range. The upper
trough will move into the West Coast Tue, causing heights to
fall, and onshore flow to increase. Models are not as robust with
this system at first as on previous runs, so it still will be
rather warm away from the coast Tue, with high near 100 in the
hottest locations in the Antelope Valley and in the mid 90s in the
valleys of L.A. County.
.LONG TERM (WED-SAT)...14/423 AM.
The upper trough will deepen along the West Coast Wed, with an
upper low developing just west of the region of Thu. The upper low
will drift northward toward central CA through Sat. Onshore flow
will increase significantly and the marine layer will deepen.
Night through morning low clouds and fog will become widespread in
coastal and valley areas by Wed night/Thu morning if not Tue
night/Wed morning, and remain that way into the weekend. There
will be significant cooling on Wed, then additional cooling is
likely on Thu, with little change Fri and Sat. Max temps will
generally be below normal in most areas Wed through Sat.
&&
.AVIATION...14/1023Z.
At 1015Z, the marine inversion at KLAX was based around 1400 feet.
The top of the inversion was 3600 feet with a temperature of
25 degrees Celsius.
Overall, moderate confidence in 12Z TAFs except high confidence in
KPRB/KWJF/KPMD. IFR/LIFR conditions will continue across coastal
and coastal valley sites through mid to late morning. VFR
conditions anticipated this afternoon except along the immediate
coast where CIGs could linger. For tonight, developing northerly
flow will confine IFR/LIFR conditions to coastal sites of Ventura
and Los Angeles counties.
KLAX...Moderate confidence in 12Z TAF. Timing of change from IFR
to MVFR could be from 16Z to 18Z. There is a 30% chance that MVFR
CIGs could linger through this afternoon. Timing of return of IFR
conditions tonight could be +/- 2hours of current 03Z forecast.
KBUR...Moderate confidence in 12Z TAF. Timing of dissipation of
IFR conditions could be from 15Z to 17Z. For tonight, there is a
20% chance of IFR conditions developing after 06Z.
&&
.MARINE...14/323 AM.
For the Outer Waters, high confidence in current forecast. Today
through Tuesday night, Small Craft Advisory (SCA) level northwest
winds will continue. On Wednesday, there is a 70% chance that SCA
level winds will continue.
For the Inner Waters north of Point Sal, moderate to high
confidence in current forecast. High confidence in SCA level winds
this afternoon and evening. For Monday and Tuesday, there is a 50%
chance of SCA level winds each afternoon and evening.
For the Inner Waters south of Point Conception, moderate to high
confidence in current forecast. For the western half of the Santa
Barbara Channel, there is a 50% chance of SCA level northwest
winds today through Tuesday, mainly in the evening hours.
Otherwise, winds and seas are expected to remain below SCA levels.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Heat Advisory in effect until 8 PM PDT this evening for zones
37-38-51>54-88. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect from 3 PM this afternoon to 9
PM PDT this evening for zone 645. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 AM PDT Wednesday for
zones 670-673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (TUE-SAT).
No significant hazards expected.
&&
PUBLIC...DB
AVIATION...RAT
MARINE...RAT
SYNOPSIS...Kj
weather.gov/losangelesNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.